# SDR WWMA9700041

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Odor
- Location: Avionics Bay
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, BURNING SMELL COMING FROM THE AVIONICS BAY.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF ELECTRICAL SYSTEM, AVIONICS, INTERIOR LIGHTS AND HOT JUGS.  COULD NOT DUPLICATE SMELL, RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER PROBLEMS.
